# SDR SWAA2017060114052

- Difficulty date: May 4, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 65,055 hours, 38,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506
- Condition: Corroded
- Location: Bs 778
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CORRODED AT BS 778, LBL 3.   REPAIRED THE FLOORBEAM IAW EA.
